Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
121 Doctors are Online

Pigmented spots on penis, swollen and painful. Took hydrocorison. Had oral sex. What it could be?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6657 Questions
Question
i have on the shaft of my penis , like iperpigmented . spot , hurts when i touch it a littile bit swallen . i am worried . i am a med student . i j had just one sexual interaction (it was just oral sex (done on me ) ) and thats it .i beleive the leisone is some how spreading and i feel like its cold not iching , when i touch it the pain it like burn ?!! .

and i am really afriad , .

can you tell me wt it could be wt disease is it .!



i did a sexual interaction just once in my life and it was just oral ! ( i was the who recieved the oral so nothing was in my mouth ) i was afraid of getting checked of hiv . i got no other symptoms !

just this

Note i took hydrocorison 1% as a medication and its been 4 days but the lesion is not gone yet but some how i feel better i mean the pain is reduced
Posted Tue, 28 May 2013 in Men's Health
 
 
Answered by Dr. Pavan Kumar Gupta 18 hours later
Hello,
Thanks for the query.
Although possible but a single act of oral sex has very little chance of getting sexually transmitted diseases.
I have seen the photographs and just find no abnormality except some swelling,which actually looks more like a allergic reaction or some insect bite.
You are rightly applying hydrocortisone 1% cream.
You should be all right in next few days.
I know it is very difficult to give peace to your mind and if you really feel very much tensed about it,you may go to some STD clinic and get yourself thoroughly investigated.
Once you are found negative,it would be great relief to you.
I hope it helps however you may revert to me for any further query.
Best of luck
Thanks
Above answer was peer-reviewed by
 
Follow-up: Pigmented spots on penis, swollen and painful. Took hydrocorison. Had oral sex. What it could be? 1 hour later
but the edema it it not improving . its been like 6 weeks . and its been like 5 days of hydrocortison but its not gone yet.
i am a med student . i am so afraid of getting hiv . after my sexual interaction i maybe felt some sympoms of early symptoms . but i cheked my throt it was normal not congested but i felt it dry in some how .no fatigue . i am really afraid of getting tested cus if i am postive it will ruin my life my carer also
 
 
Answered by Dr. Pavan Kumar Gupta 7 hours later
Hello,
Being a medical student you should know one thing that out of all STD's,HIV has least chance to occur with one act of oral sex.You require a cut in your penis plus you require a cut in the girl's mouth plus you require her to be HIV positive.I think,it is a too long a shot.
Another thing is that as a doctor you have big responsibilities in future for the society,where you would be teaching them everything.Do you think that you would be wanting your patients to run away from different types of tests,which you would be suggesting them.
For a moments sake,suppose it is a HIV infection.Do you think that,people surrounding you won't come to know about it when the disease gets in advance stage.
Lastly HIV is a perfectly curable problem now and person lives a absolute normal life provided he takes treatment in time.
Since it is 6 weeks GONORRHEA is ruled out and if at all you have any other STD,it is 100% curable.
For peace of your mind,go and get yourself tested for all STD's.
Lastly,I still say you are normal and don't have any STD.
Thanks
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor